# SDR ASAA2015051611746

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,475 hours, 8,386 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: L1 Window Heat
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY BEFORE LANDING, LT FORWARD WINDOW HEAT OVERHEAT ILLUMINATED. SWITCH TURNED OFF IAW QRH.  ACFT GROUNDED.  BITE CHECK SHOWS SENSOR FAULT. SWITCHED TO SPARE SENSOR.  BITE CHECKED OK.  IAW FIM TASK 30-41, TASK 801 AND 812. LT FWD WINDOW HEAT. OPS CHECKED OK.
